Using pairs of locally convex topological vector spaces in duality and topologies defined by directed families of sets bounded with respect to the duality, we prove general factorization theorems and general dilation theorems for operator-valued positive definite functions.
Daniel Alpay, Saak Gabriyelyan, Positive definite functions and dual pairs of locally convex spaces, Opuscula Math. 38, no. 4 (2018), 463-482, https://doi.org/10.7494/OpMath.2018.38.4.463
Wydawnictwa AGH, Krakow 2018
Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial 3.0 License